# SDR DLL10950855

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corrosion
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK NR 32-730-01 MLG FITTING HAS LARGE AREAS OF RUST ON IB SIDE OF FITTING.  REPAIR PER SRM 57-14-00 FIG 804.  FOUND AT LETTER CHECK.
